Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 9 found articles
 
 
  Scattering of elastic waves in cracked media using a finite difference method
 
 
Title: Scattering of elastic waves in cracked media using a finite difference method
Author: Pérez-Ruiz, J. A.
Luzón, F.
García-Jerez, A.
Appeared in: Studia geophysica et geodaetica
Paging: Volume 51 (2007) nr. 1 pages 59-88
Year: 2007
Contents:
Publisher: Kluwer Academic Publishers-Consultants Bureau, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 9 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands